Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Hissing sound in head due to anemia, dizziness when lying down, poor memory. Treatment options?

I have noticed a hissing in my head since I became very ill with anemia . I used to suffer from severe dizziness which became worse when i lay down or turned over in bed. It was accompanied with a buzzing noise too. Everything has gone now except the hissing - its not in my ears its more in my brain. I have a very poor memory since my illness as well. Thanks
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

i advise you to consult ENT specialist for proper clinical examination

take supplements for treatment of anaemia after consulting your doctor

improve your diet
add meat ,spinach and other green leafy vegetables and fresh fruits

deworm yourself
i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor